Advertisement

Variational Poisson Structures

  • Joseph Krasil’shchik
  • Alexander Verbovetsky
  • Raffaele Vitolo
Chapter
Part of the Texts & Monographs in Symbolic Computation book series (TEXTSMONOGR)

Abstract

A variational Poisson structure on a differential equation \(\mathcal {E}\) is a \(\mathcal {C}\)-differential operator that takes cosymmetries of \(\mathcal {E}\) to its symmetries and possesses the necessary integrability properties. In the literature on integrable systems, Poisson structures are traditionally called Hamiltonian operators. We expose here the computational theory of local variational Poisson structures for normal equations. In this chapter the solutions of Problems  1.24,  1.25,  1.26, and  1.28 is presented.

References

  1. 17.
    Blaszak, M., Szablikowski, B.M.: Classical r-matrix theory of dispersionless systems: Ii. (2 + 1)-dimension theory. J. Phys. A 35, 10345 (2002). arXiv:nlin/0211018Google Scholar
  2. 27.
    Dubrovin, B.A., Novikov, S.P.: Poisson brackets of hydrodynamic type. Soviet Math. Dokl. 30, 651–654 (1984)zbMATHGoogle Scholar
  3. 28.
    Dubrovin, B.A.: Geometry of 2d topological field theories. Lect. Notes Math. 1620, 120–348 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 31.
    Ferapontov, E.V., Galvao, C.A.P., Mokhov, O., Nutku, Y.: Bi-hamiltonian structure of equations of associativity in 2-d topological field theory. Commun. Math. Phys. 186, 649–669 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 32.
    Ferapontov, E.V., Lorenzoni, P., Savoldi, A.: Hamiltonian operators of Dubrovin–Novikov type in 2d. Lett. Math. Phys. 105(3), 341–377 (2014). arXiv:1312.0475Google Scholar
  6. 33.
    Ferapontov, E.V., Pavlov, M.V., Vitolo, R.F.: Projective-geometric aspects of homogeneous third-order hamiltonian operators. J. Geom. Phys. 85, 16–28 (2014). https://doi.org/10.1016/j.geomphys.2014.05.027 MathSciNetCrossRefzbMATHGoogle Scholar
  7. 34.
    Ferapontov, E.V., Pavlov, M.V., Vitolo, R.F.: Towards the classification of homogeneous third-order Hamiltonian operators. Int. Math. Res. Not. 22, 6829–6855 (2016)MathSciNetGoogle Scholar
  8. 35.
    Ferapontov, E.V., Pavlov, M.V., Vitolo, R.F.: Systems of conservation laws with third-order Hamiltonian structures’, to appear in Lett. Math. Phys. (2018)Google Scholar
  9. 60.
    Kersten, P., Krasilshchik, I., Verbovetsky, A.: On the integrability conditions for some structures related to evolution differential equations. Acta Appl. Math. 83, 167–173 (2004)Google Scholar
  10. 82.
    Krasilshchik, J., Verbovetsky, A.M.: Geometry of jet spaces and integrable systems. J. Geom. Phys. 61, 1633–1674 (2011). arXiv:1002.0077Google Scholar
  11. 105.
    Neyzi, F., Nutku, Y., Sheftel, M.B.: Multi-hamiltonian structure of Plebanski’s second heavenly equation. J. Phys. A 38, 8473 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 114.
    Pavlov, M.V., Vitolo, R.F.: On the bi-Hamiltonian geometry of the WDVV equations. Lett. Math. Phys. 105(8), 1135–1163 (2015)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2017

Authors and Affiliations

  • Joseph Krasil’shchik
    • 1
  • Alexander Verbovetsky
    • 2
  • Raffaele Vitolo
    • 3
  1. 1.V.A. Trapeznikov Institute of Control Sciences RASIndependent University of MoscowMoscowRussia
  2. 2.Independent University of MoscowMoscowRussia
  3. 3.Department of Mathematics and Physics ‘E. De Giorgi’University of SalentoLecceItaly

Personalised recommendations